# SDR CA011211026

- Difficulty date: November 10, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Lkheed 10113853
- Aircraft time: 53,281 hours
- Engine: Rroyce RB211524B402
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Drain Line
- Part number: 1515774175
- Condition: Leaking
- Location: Hyd Pump
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) -HYDRAULIC SYSTEM LEVEL LOW, FOUND HYDRAULIC DRIPPING AT AFT BELLY DRAIN NEAR OUTFLOW VALVE (FS 1363) . -THE TUBE ASSY. SYSTEM C HYDRAULIC PUMP DRAIN LINE WAS LEAKING BETWEEN LINE AND FITTING .
